Title

Exponential Stability in Nonlinear Difference Equations

Document Type

Article

Publication Date

2003

Publication Source

Journal of Difference Equations and Applications

Abstract

Non-negative definite Lyapunov functionals are employed to obtain sufficient conditions that guarantee exponential stability of the zero solution of a non-linear discrete system. The theory is illustrated with several examples.

Inclusive pages

819 - 825

ISBN/ISSN

1023-6198

Comments

Permission documentation on file.

Publisher

Taylor & Francis

Volume

9

Issue

9

Volume

9

Issue

9

Place of Publication

Milton Park, United Kingdom

Peer Reviewed

yes


Share

COinS